MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Cutis · 2017

Eruptive melanocytic nevi during azathioprine therapy for antisynthetase syndrome.

Steinweg Stephanie A, Halvorson Christian R, Kao Grace F, Dronavalli Sridhar

Клинический случайСтатьяПеревод в очереди

Аннотация

Eruptive melanocytic nevi (EMN) are rare multiple benign melanocytic nevi that develop within a few months. The phenomenon has been associated with a variety of dermatologic and systemic conditions, including Stevens-Johnson syndrome, toxic epidermal necrolysis, epidermolysis bullosa, Addison disease, human immunodeficiency virus infection, and internal malignancy, among others. It also is commonly attributed to medications, particularly immunosuppressive and chemotherapeutic agents. We report a case of EMN in a 50-year-old man undergoing azathioprine therapy for antisynthetase syndrome.

Для цитирования: Steinweg Stephanie A, Halvorson Christian R, Kao Grace F, Dronavalli Sridhar. Eruptive melanocytic nevi during azathioprine therapy for antisynthetase syndrome.. Cutis. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.